A sequential-arrivals model of territory acquisition

Broom, M, Cannings, C and Vickers, G T (1997) A sequential-arrivals model of territory acquisition. Journal of Theoretical Biology, 189 (3). pp. 257-272. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 18:42
Last Modified: 03 Apr 2012 13:45
URI: http://srodev.sussex.ac.uk/id/eprint/17835
📧 Request an update